MAUDE Adverse Event Report: STRYKER GMBH NAIL HOLDING SCREW TIBIA SPI T2 ALPHA? TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH NAIL HOLDING SCREW TIBIA SPI T2 ALPHA? TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23534114
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "detected metal chips in inserts for t2 alpha spi, after washing/cleaning.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed for the nail holding screws since no metal chips or any other residues could be detected at the returned screws.The visual inspection has shown that both nail holding screws have similar stress marks above the thread.These marks were obviously caused by the damage at the nail adapter, there is no indication that these devices did contribute to the damage at the nail interface of the adapter.A functional test has shown that the nail holding screws are functional as required, both devices could be inserted into the nail without any issues.The device inspection revealed the following: a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue that was address under a separate investigation regarding the nail adapter.The observed stress marks at the holding screws were finally a consequence of a damage at the nail adapter.If more information is provided, the case will be reassessed.

Brand Name
NAIL HOLDING SCREW TIBIA SPI T2 ALPHA? TIBIA
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18502643
Report Number0009610622-2024-00029
Device Sequence Number8146608
Product Code HSB
UDI-Device Identifier07613327357981
UDI-Public07613327357981
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23534114
Device Lot NumberKP490099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown